Publication
Title
An application of maximum likelihood and generalized estimating equations to the analysis of ordinal data from a longitudinal study with cases missing at random
Author
Language
English
Source (journal)
Biometrics. - Washington, D.C.
Publication
Washington, D.C. : 1994
ISSN
0006-341X
Volume/pages
50(1994), p. 945-953
ISI
A1994QP05000004
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 20.08.2017